Discussions that mention remeron

General Health board


I tried Remeron before, and it knocked me out cold. I gave it a few more days afterwards, and it still made me extremely tired (all day long). I requested something different and was given another antidepressant. I can't say whether or not the drowziness will pass because I only stayed on it for a week, but it will make you tired. The best advice is to maybe try it a little longer, or inform your doctor if it doesn't get any better. Good luck.
i think remeron is great especially for sleep....give your body a little more time to adjust....most of the the time it takes 3-4 weeks for your body to calm down and the side effects to begin to wear off....it has been a very good med for me; keep me informed about how you are doing peace
I tried remeron for sleep only for a couple of days. I used to be a pharmacy tech and the drowsiness should go away. But the remeron made me suicidal so I went off of it. My dr then put me on seroquel, That was better for me. If the drowsiness doesn't subside call your dr and let him know. I know with the seroquel I was so tired for a while I was falling asleep in the bathroom at work. No kidding. But that eventually wore off.